Originally Posted by Poppit
I feel your pain - I am in the same situation. My advice is get on the internet and read everything you can. If you are unsure of anything phone the doctor. I go to the doc with my fiance all the time so that I can understand what is happening.
The fluid in his stomach is called ascites and the fluid in his legs are called edema. Is he on some sort of diuretic? Ask the doctor if they can put him on one. It makes them wee a lot but it helps bring down some of the water. My fiance is on Lasix.
Good luck and let me know how its going.
Thank you so much for your reply! Oh my! A connection! Thank you so much!
Gosh, I really do feel helpless and want to help my boyfriend whom I will call scotch-irish... I am making him a dr appt. As it is, he's never had a doctor up until now and I finally got him one. Made an appt.
Thank you so much for your advice and yes I have been on the internet thru my sidekick. I will go to a pc which wud be better.
Keep me posted on yall. I'd like to be here for you anytime. Hope your boyfriend is better. How long has he had it? Is it from drinking? I found out thru internert that alcohol cirrohsis and hepatitis cirrohsis are not the same "at all" ?? Did you get that, too?
Yall are in my prayers.